Zyclara (Thread 213730)

Updated
Chuck Says:

I used Zyclara as directed for 2 weeks, the last 4 or 5 days on my cheeks. It peeled as I expected but left some scaring on 1 cheek, and both cheeks turned bright red. The redness did not go away in the following 2 weeks so my Dr told me to stop the 2nd treatment that was to begin Nov 28, 2019. Now 2 months lated the cheeks are just as red after Oracea 40mg and 2 different Rx creams with zero results. What now? Am I stuck with red cheeks forever?

3 Replies

Earliest Newest Votes
1
Maggie Says:

I also used Zyclara on my face as directed for 2 weeks on, then 2 weeks off. Had a few scabby red marks, but those faded before I began the second round of cream on June 14. Overnight, my face was full of red spots, much more reaction than the first time, which is "unusual" according to my doctor. I stopped on the 19th as I developed a staff infection! Had to go to Urgent Care for oral antibiotics. Even my hands and arms (besides my entire face) were covered in red itchy spots -- didn't know if it was from the Zyclara or the antibiotics. I figured it was the Zyclara cream that got in contact with my hands and arms as I slept. Also, it went systemic (into my bloodstream) with the infection. My dermatologist advised me to wait until all is healed before using the remainder of the Zyclara cream (8 more treatments). I am leery about using it again as the red spots from the second round of cream have not gone totally away. They faded somewhat, but I still am itchy, peeling and full of what looks like a splotchy sunburn. Am I doomed to using Panstick for the rest of my life? I don't think anyone really knows enough about Zyclara to predict the outcome for us guinea pigs.

Was this helpful? 0
2
quincy Says:

I am experiencing a similar situation with my face. Occasionally, my face gets red and swells as well, my doctor told me that i might have rosacea which troubeled me quite a bit. wel i searched for information on i found this site which discussed how to get rid of redness on face but the infromation require me to take action which i'm not sure i need to take. does anyone know of any solution for my condition?

Was this helpful? 0
3
VerFree Says:

Everyone is different, so there is no real way to determine how any given person may react to using Zyclara, but skin color changes can be one of its side effects, along with ulceration, pruritis, body aches/pain.

Maggie, did the itchy spots develop before, or after you started the antibiotic? Which antibiotic was it? It is possible that it was an allergic reaction.

Was this helpful? 0

More Discussions:

Zyclara usage

Can Zyclara face cream be used for 8 hours during the day instead of using it overnight? Trying to sleep with it on my f...

1 REPLY